MathSciNet Relay Station
MathSciNet bibliographic data
MR511511 (80a:65179) 65L10
Usmani, Riaz A.; Meek, Dereck S. On the application of a five-band matrix in the numerical solution of a boundary value problem. Utilitas Math. 14 (1978), 21–29.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement